MathSciNet Relay Station
MathSciNet bibliographic data
MR3122217 05C62 (05C12 52A37)
Dourado, Mitre C.; Rautenbach, Dieter; dos Santos, Vinícius Fernandes; Schäfer, Philipp M.; Szwarcfiter, Jayme L. On the Carathéodory number of interval and graph convexities. Theoret. Comput. Sci. 510 (2013), 127–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement